Diarrhea associated with antibiotics
Description of Diarrhea associated with antibiotics
Definition of Diarrhoea Associated With Antibiotics
Diarrhea is a symptom of the bowel movement. Clostridium difficile (C. difficile) is a bacterium that causes diarrhea and more serious intestinal conditions such as colitis.
Signs and Symptoms of Diarrhoea Associated With Antibiotics
Common symptoms include:
1. Watery diarrhea (at least three bowel movements per day for 2 or more days)
3. Loss of appetite
5. Abdominal pain or tenderness
Causes and Risk Factors of Diarrhoea Associated With Antibiotics
Common causes are:
1. Illness that requires prolonged use of antibiotics
2. Infection from hospitals
Treatments of Diarrhoea Associated With Antibiotics
Treatment is with antibiotics.
Centers for Disease Control and Prevention
Frequently Asked Questions about Diarrhea associated with antibiotics
Not Available. Will update soon.